Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
43 Publications
2024 | Published | Journal Article | IST-REx-ID: 18655 |

Anastos, Michael, et al. “Climbing up a Random Subgraph of the Hypercube.” Electronic Communications in Probability, vol. 29, 70, Duke University Press, 2024, doi:10.1214/24-ECP639.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18583 |

Anastos, Michael, et al. “Partitioning Problems via Random Processes.” Journal of the London Mathematical Society, vol. 110, no. 6, e70010, Wiley, 2024, doi:10.1112/jlms.70010.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17376 |

Kwan, Matthew Alan, and Yuval Wigderson. “The Inertia Bound Is Far from Tight.” Bulletin of the London Mathematical Society, vol. 56, no. 10, London Mathematical Society, 2024, pp. 3196–208, doi:10.1112/blms.13127.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17475 |

Koval, Illya, and Matthew Alan Kwan. “Exponentially Many Graphs Are Determined by Their Spectrum.” Quarterly Journal of Mathematics, vol. 75, no. 3, Oxford University Press, 2024, pp. 869–99, doi:10.1093/qmath/haae030.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18951 |

Hartarsky, Ivailo, et al. “Local Dimer Dynamics in Higher Dimensions.” Annales de l’Institut Henri Poincaré D, Combinatorics, Physics and Their Interactions, EMS Press, 2024, doi:10.4171/aihpd/200.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 18758 |

Lill, Jonas, et al. “Linear-Time MaxCut in Multigraphs Parameterized above the Poljak-Turzík Bound.” 19th International Symposium on Parameterized and Exact Computation, vol. 321, 2, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, doi:10.4230/LIPIcs.IPEC.2024.2.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 14344 |

Anastos, Michael. “Fast Algorithms for Solving the Hamilton Cycle Problem with High Probability.” Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, vol. 2023, Society for Industrial and Applied Mathematics, 2023, pp. 2286–323, doi:10.1137/1.9781611977554.ch88.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14444 |

Kwan, Matthew Alan, et al. “Substructures in Latin Squares.” Israel Journal of Mathematics, vol. 256, no. 2, Springer Nature, 2023, pp. 363–416, doi:10.1007/s11856-023-2513-9.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11706 |

Liebenau, Anita, et al. “Asymmetric Ramsey Properties of Random Graphs Involving Cliques and Cycles.” Random Structures and Algorithms, vol. 62, no. 4, Wiley, 2023, pp. 1035–55, doi:10.1002/rsa.21106.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 13042 |

Anastos, Michael. “A Note on Long Cycles in Sparse Random Graphs.” Electronic Journal of Combinatorics, vol. 30, no. 2, P2.21, Electronic Journal of Combinatorics, 2023, doi:10.37236/11471.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 15173 |

Kwan, Matthew Alan, et al. “Enumerating Matroids and Linear Spaces.” Comptes Rendus Mathematique, vol. 361, no. G2, Academie des Sciences, 2023, pp. 565–75, doi:10.5802/crmath.423.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14319 |

Anastos, Michael, et al. “Splitting Matchings and the Ryser-Brualdi-Stein Conjecture for Multisets.” Electronic Journal of Combinatorics, vol. 30, no. 3, P3.10, Electronic Journal of Combinatorics, 2023, doi:10.37236/11714.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 14867 |

Anastos, Michael. “Constructing Hamilton Cycles and Perfect Matchings Efficiently.” Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications, Masaryk University Press, 2023, pp. 36–41, doi:10.5817/cz.muni.eurocomb23-005.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14499 |

Kwan, Matthew Alan, et al. “Anticoncentration in Ramsey Graphs and a Proof of the Erdős–McKay Conjecture.” Forum of Mathematics, Pi, vol. 11, e21, Cambridge University Press, 2023, doi:10.1017/fmp.2023.17.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11186 |

Kwan, Matthew Alan, et al. “Large Deviations in Random Latin Squares.” Bulletin of the London Mathematical Society, vol. 54, no. 4, Wiley, 2022, pp. 1420–38, doi:10.1112/blms.12638.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11443 |

Kwan, Matthew Alan, et al. “Extension Complexity of Low-Dimensional Polytopes.” Transactions of the American Mathematical Society, vol. 375, no. 6, American Mathematical Society, 2022, pp. 4209–50, doi:10.1090/tran/8614.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11740 |

Cooley, Oliver, et al. “Phase Transition in Cohomology Groups of Non-Uniform Random Simplicial Complexes.” Electronic Journal of Combinatorics, vol. 29, no. 3, P3.27, Electronic Journal of Combinatorics, 2022, doi:10.37236/10607.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 17077 |

Ferber, Asaf, et al. “Friendly Bisections of Random Graphs.” Communications of the American Mathematical Society, vol. 2, no. 10, American Mathematical Society, 2022, pp. 380–416, doi:10.1090/cams/13.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12151 |

Cooley, Oliver, et al. “On a Question of Vera T. Sós about Size Forcing of Graphons.” Acta Mathematica Hungarica, vol. 168, Springer Nature, 2022, pp. 1–26, doi:10.1007/s10474-022-01265-8.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12286 |

Cooley, Oliver, et al. “Loose Cores and Cycles in Random Hypergraphs.” The Electronic Journal of Combinatorics, vol. 29, no. 4, P4.13, The Electronic Journal of Combinatorics, 2022, doi:10.37236/10794.
[Published Version]
View
| Files available
| DOI
| WoS